MathSciNet Relay Station
MathSciNet bibliographic data
MR173064 (30 #3279) 34.45
Deysach, Lawrence G.; Sell, George R. On the existence of almost periodic motions. Michigan Math. J. 12 1965 87–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement